# SDR 98ZZZX1481

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32TP
- Make and model: Child S2APITTS
- Aircraft serial: 2179
- System (JASC): 8011 · Engine Starter
- Part: Bendix Drive
- Part number: 480388
- Condition: Failed
- Location: Starter
- Component: Prestolite, MZ4218
- Stage of operation: AB
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

WHILE MANEUVERING IN A FLAT SPIN, THE PILOT EXPERIENCED AN ENGINE OUT.  AN ATTEMPT TO RESTART COULD NOT BE MADE BECAUSE THE BENDIX FAILED TO RE-ENGAGE.
